MAUDE Adverse Event Report: TIDI PRODUCTS LLC AG-SB, 9X9, RETAIL PKG; TAPE AND BANDAGE, ADHESIVE

TIDI PRODUCTS LLC AG-SB, 9X9, RETAIL PKG; TAPE AND BANDAGE, ADHESIVE
Model Number 50015-RPK
Medical Device Problem Code Moisture Damage (1405)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product is not available for return or evaluation.Therefore, this event is reported solely on the information provided by the customer.A review of the complaint database revealed similar events against issues reported with adhesive issue.Majority of these complaints are from amazon feedback and product is not returned, therefore, root cause could not be determined.Possible root cause is user error, as there is evidence that the customer is not using the correct device based on the location for application.The correct device was suggested to the customer as a replacement.The instructions for use were reviewed and appear to be adequate for use of this product.Aquaguard is intended for showering only and is not recommended for submersion under water.Aquaguard is not a replacement for primary dressings.For best results, a caregiver should apply the aquaguard product to the patient.Apply aquaguard to clean dry skin.Do not use lotion or cream before applying.Do not lift and/or attempt to reposition aquaguard after placement.Do not use if punctured or showing signs of wear.Aquaguard is a single use product.If reused, it may not provide an effective barrier while showering.If sensitivity or irritation develops discontinue use.All complaints are trended and reviewed by management on a monthly basis.As part of this monthly review, trends and excursions above control limits will be assessed, documented and acted upon as warranted.No corrective or preventative actions are necessary at this time.Manufacturer reference file # (b)(4).
 
Event or Problem Description
Again i have to unfortunately use your product again and this is the result from it.I now have to get the ir team to come stick me again which is just a great time and all because of your poor quality product.What are you people thinking over there?? how do you people even stay in business and why is there no competition to you?.

Brand Name
AG-SB, 9X9, RETAIL PKG
Common Device Name
TAPE AND BANDAGE, ADHESIVE
Manufacturer (Section D)
TIDI PRODUCTS LLC
570 enterprise drive
neenah WI 54956
Manufacturer Contact
chris rahn
570 enterprise drive
neenah, WI 54956
9207514300
MDR Report Key21020400
Report Number2182318-2024-00172
Device Sequence Number4070925
Product Code KGX
UDI-Device Identifier00618125190294
UDI-Public00618125190294
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number50015-RPK
Device Catalogue Number50015-RPK
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2024
Initial Report FDA Received Date12/26/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown